Home > AM>
Biography
Prof. Yuriy V. Rogovchenko

Department of Mathematics Sciences

University of Agder, Norway


Email: yuriy.rogovchenko@uia.no


Qualifications

1987 Ph.D. in Differential Equations, National Academy of Sciences of the Ukraine

1983 M.Sc. in Mathematics, Taras Shevchenko National University of Kyiv, Ukraine


Publications (selected)

  1. Dynamics of a single species in a fluctuating environment under periodic yield harvesting, J. Appl. Math. 2013, Art. ID 167671, 12 pp. (with Mustafa Hasanbulli and Svitlana Rogovchenko).
  2. Asymptotic integration of second-order differential equations: Levinson-Weyl theory, Poincaré-Perron property, Lyapunov type numbers, and dichotomy, Nonlinear Studies 17 (2010), 95-119 (with Octavian Mustafa and Svitlana Rogovchenko).
  3. Oscillation criteria for second order nonlinear neutral differential equations, Appl. Math. and Comput. 215 (2010), 4392-4399 (with Mustafa Hasanbulli).
  4. Oscillation criteria for second-order nonlinear differential equations with damping, Nonlin. Anal. 69 (2008), 208-221 (with Fatos Tuncay).
  5. On the asymptotic behavior of solutions to nonlinear ordinary differential equations, Asymptotic Analysis 54 (2007), 1-50 (with Ravi P. Agarwal, Smail Djebali, Toufik Moussaoui, and Octavian G. Mustafa).
  6. Estimates for domains of local invertibility of diffeomorphisms, Proceed. Amer. Math. Soc. 135 (2007), 69-75 (with Octavian G. Mustafa).
  7. Existence and asymptotic behavior of solutions of a boundary value problem on an infinite interval, Math. Comput. Modelling 41 (2005), 135-157 (with Ravi P. Agarwal and Octavian G. Mustafa).
  8. Global existence and asymptotic behavior of solutions of nonlinear differential equations, Funkcial. Ekvac. 47 (2004), 167-186 (with Octavian G. Mustafa).
  9. Oscillation of differential equations with damping, Dynam. Contin. Discrete Impuls. Systems Ser. A Math. Anal., 10 (2003), 447-461 (with Svitlana P. Rogovchenko).
  10. Global existence of solutions with prescribed asymptotic behavior for second-order nonlinear differential equations, Nonlinear Anal. 51 (2002), 339-368 (with Octavian G. Mustafa).
  11. Asymptotic behavior of solutions of certain second order nonlinear differential equations, Dynam. Systems Appl. 10 (2001), 185-200 (with Svitlana P. Rogovchenko).
  12. On oscillation of a second order nonlinear delay differential equation, Funkcial. Ekvac. 43 (2000), 1-29.
  13. Oscillation theorems for second-order differential equations with damping, Nonlinear Anal. 41 (2000), 1005-1028.
  14. A contribution to the study of functional differential equations with impulses, Math. Nachr. 218 (2000), 49-60 (with D. Franco, E. Liz, and J.J. Nieto).
  15. Oscillation criteria for certain nonlinear differential equations, J. Math. Anal. Appl. 229 (1999), 399-416.

Profile Details

Null